按条件检索“7,789”条记录

已选条件: 资源类型: 期刊论文 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
41. Averages of shifted convolutions of general divisor sums involving Hecke eigenvalues SCOPUS SCIE

作者:Lu, Guangshi; Wang, Dan

作者机构:[Lu, Guangshi; Wang, Dan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.199,342-351

资源类型:期刊论文

WOS:000460852300015

42. Rainbow matchings in properly-colored hypergraphs SCOPUS SCIE

作者:Huang, Hao; Li, Tong; Wang, Guanghui

作者机构:[Huang, Hao] Emory Univ, Dept Math & CS, Atlanta, GA 30322 USA.; [Li, Tong; Wang, Guanghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2019,Vol.26,Issue.1

资源类型:期刊论文

WOS:000456790800004

43. Limit theorems for functionals of two independent Gaussian processes EI SCOPUS SCIE

作者:Song, Jian; Xu, Fangjun; Yu, Qian

作者机构:[Song, Jian] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Fangjun] East China Normal Univ, Sch Stat, MOE, Key Lab Adv Theory & Applicat Stat & Data Sci, Shanghai 200062, Peoples R China.; [Xu, Fangjun] NYU Shanghai, NYU ECNU Inst Math Sci, Shanghai 200062, Peoples R China.; [Yu, Qian] East China Normal Univ, Sch Stat, Shanghai 200241, Peoples R China.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2019,Vol.129,Issue.11,4791-4836

资源类型:期刊论文

WOS:000491216100022

44. A TIME SECOND-ORDER CHARACTERISTIC FINITE ELEMENT METHOD FOR NONLINEAR ADVECTION-DIFFUSION EQUATIONS SCOPUS SCIE

作者:Hou, Baohui; Liang, Dong

作者机构:[Hou, Baohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2019,Vol.16,Issue.2,276-296

资源类型:期刊论文

WOS:000459445300007

45. QUANTITATIVE PROPERTIES OF MEROMORPHIC SOLUTIONS TO SOME DIFFERENTIAL-DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Wang, Qiong; Han, Qi; Hu, Peichu

作者机构:[Wang, Qiong; Hu, Peichu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Qiong] Univ Calif Irvine, Dept Math, Irvine, CA 92697 USA.; [Han, Qi] Texas A&M Univ, Dept Math, San Antonio, TX 78224 USA.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,2019,Vol.99,Issue.2,250-261

资源类型:期刊论文

WOS:000459775800009

46. Triple correlations of ternary divisor functions SCOPUS SCIE

作者:Lou, Miao; Lu, Guangshi

作者机构:[Lou, Miao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.198,318-345

资源类型:期刊论文

WOS:000457814900014

47. New Distinguisher on Reduced-Round Keccak Sponge Function EI SCOPUS SCIE

作者:Huang, Senyang; Wang, Xiaoyun; Xu, Guangwu; Wang, Meiqin; Zhao, Jingyuan

作者机构:[Huang, Senyang; Wang, Xiaoyun] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Huang, Senyang] Univ Haifa, Dept Comp Sci, IL-3498838 Haifa, Israel.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Key Lab Cryptol Technol & Informat Secur, Minist Educ, Jinan 250100, Peoples R China.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Guangwu] Univ Wisconsin, Dept EE & CS, Milwaukee, WI 53201 USA.; [Zhao, Jingyuan] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.

来源:IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES,2019,Vol.E102A,Issue.1,242-250

资源类型:期刊论文

WOS:000457302000029

48. List strong edge coloring of planar graphs with maximum degree 4 SCOPUS SCIE

作者:Chen, Ming; Hu, Jie; Yu, Xiaowei; Zhou, Shan

作者机构:[Chen, Ming; Yu, Xiaowei; Zhou, Shan] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Hu, Jie] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1471-1480

资源类型:期刊论文

WOS:000462691000023

49. LOCAL DISCONTINUOUS GALERKIN METHODS WITH IMPLICIT-EXPLICIT TIME-MARCHING FOR TIME-DEPENDENT INCOMPRESSIBLE FLUID FLOW SCIE

作者:Wang, Haijin; Liu, Yunxian; Zhang, Qiang; Shu, Chi-Wang

作者机构:[Wang, Haijin] Nanjing Univ Posts & Telecommun, Coll Sci, Nanjing 210023, Jiangsu, Peoples R China.; [Liu, Yunxian] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Qiang] Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China.; [Shu, Chi-Wang] Brown Univ, Div Appl Math, Providence, RI 02912 USA.

来源:MATHEMATICS OF COMPUTATION,2019,Vol.88,Issue.315,91-121

资源类型:期刊论文

WOS:000444769600004

50. Block-centred finite difference methods on rectangular composite grids with refinement in space for parabolic equation SCOPUS

作者:Liu W.

作者机构:[Liu, W] School of Mathematics, Shandong University, Jinan, China, School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, China

来源:International Journal of Computer Mathematics,2019

资源类型:期刊论文

51. Fuzzy matching: multi-authority attribute searchable encryption without central authority EI SCOPUS SCIE

作者:Zhu, Binrui; Sun, Jiameng; Qin, Jing; Ma, Jixin

作者机构:[Zhu, Binrui; Sun, Jiameng; Qin, Jing] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Qin, Jing] Chinese Acad Sci, State Key Lab Informat Secur Inst Informat Engn, Beijing, Peoples R China.; [Ma, Jixin] Univ Greenwich, Sch Comp & Math Sci, London, England.

来源:SOFT COMPUTING,2019,Vol.23,Issue.2,527-536

资源类型:期刊论文

WOS:000456317200012

52. 基于变指数分数阶全变差和整数阶全变差的图像恢复算法 CSCD

作者:王迎美; 王桢东; 李功胜

作者机构:[王迎美]山东理工大学数学与统计学院, 淄博, 山东 255049, 中国;[李功胜]山东理工大学数学与统计学院, 淄博, 山东 255049, 中国;[王桢东]山东大学数学学院, 济南, 山东 250100, 中国.

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2019,Vol.54,Issue.11,115-126

资源类型:期刊论文

53. Growth on Meromorphic Solutions of Non-linear Delay Differential Equations SCOPUS SCIE

作者:Hu, Pei-Chu; Wang, Qiong-Yan

作者机构:[Hu, Pei-Chu; Wang, Qiong-Yan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2019,Vol.26,Issue.1,131-147

资源类型:期刊论文

WOS:000461757100009

54. Decomposing edge-coloured graphs under colour degree constraints EI SCOPUS SCIE

作者:Fujita, Shinya; Li, Ruonan; Wang, Guanghui

作者机构:[Fujita, Shinya] Yokohama City Univ, Sch Date Sci, Kanazawa Ku, 22-2 Seto, Yokohama, Kanagawa 2360027, Japan.; [Li, Ruonan] Northwestern Polytech Univ, Dept Appl Math, Xian 710072, Shaanxi, Peoples R China.; [Li, Ruonan] Northwestern Polytech Univ, Xian Budapest Joint Res Ctr Combinator, Xian 710129, Shaanxi, Peoples R China.; [Li, Ruonan] Univ Twente, Fac EEMCS, POB 217, NL-7500 AE Enschede, Netherlands.; [Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMBINATORICS PROBABILITY & COMPUTING,2019,Vol.28,Issue.5,755-767

资源类型:期刊论文

WOS:000500255000007

55. EXTRAPOLATION METHODS FOR COMPUTING HADAMARD FINITE-PART INTEGRAL ON FINITE INTERVALS SCOPUS SCIE

作者:Li, Jin; Rui, Hongxing

作者机构:[Li, Jin] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL MATHEMATICS,2019,Vol.37,Issue.2,261-277

资源类型:期刊论文

WOS:000455998900006

56. 支持属性撤销的可追踪外包属性加密方案 EI CSCD SCOPUS

作者:高嘉昕; 孙加萌; 秦静

作者机构:[高嘉昕]山东大学数学学院, 济南, 山东 250100, 中国;[孙加萌]山东大学数学学院, 济南, 山东 250100, 中国;[秦静]山东大学数学学院, 济南, 山东 250100, 中国.

来源:计算机研究与发展,Jisuanji Yanjiu yu Fazhan/Computer Research and Development,2019,Vol.56,Issue.10,2160-2169

资源类型:期刊论文

57. 基于高性能密码实现的大数据安全方案 EI CSCD SCOPUS

作者:杨国强; 丁杭超; 邹静; 蒋瀚; 陈彦琴

作者机构:[杨国强]山东大学计算机科学与技术学院, 济南, 山东 250101, 中国;[丁杭超]山东大学数学学院, 济南, 山东 250100, 中国;[邹静]国网经济技术研究院有限公司, 北京 102209, 中国;[蒋瀚]山东大学软件学院, 济南, 山东 250101, 中国;[陈彦琴]北京三未信安科技发展有限公司, 北京 100102, 中国.

来源:计算机研究与发展,Jisuanji Yanjiu yu Fazhan/Computer Research and Development,2019,Vol.56,Issue.10,2207-2215

资源类型:期刊论文

58. Singularity of the n-th eigenvalue of high dimensional Sturm-Liouville problems SCOPUS SCIE

作者:Hu, Xijun; Liu, Lei; Wu, Li; Zhu, Hao

作者机构:[Hu, Xijun; Liu, Lei; Wu, Li] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhu, Hao] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.266,Issue.7,4106-4136

资源类型:期刊论文

WOS:000456433000011

59. An improvement of Lichiardopol\'s theorem on disjoint cycles in tournaments EI SCOPUS SCIE

作者:Ma, Fuhong; Yank, Jin

作者机构:[Ma, Fuhong; Yank, Jin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.347,162-168

资源类型:期刊论文

WOS:000454116700014

60. 关于无平方因子数的密率问题

作者:华国栋;

作者机构:[华国栋]山东大学数学学院,上海数学中心,中国

来源:数学学习与研究,2019,Issue.06,136-138

资源类型:期刊论文

共 390 页, 7,789 条记录

TOP